You are here

Vincze Csaba

Vincze Csaba

Name: Vincze Csaba
Other profiles: MTMT
Degree
  • PhD, Debreceni Egyetem (2001)
  • Habilitáció, Debreceni Egyetem (2010)
Profession: mathematician

Publication list

Uploaded publications:
66
Publications in DEA:
66
OA:
23
Date range:
1998-2023
2023
  1. Vincze, C., Nagy, Á.: On Taxicab Distance Mean Functions and their Geometric Applications: Methods, Implementations and Examples.
    Fundam. Inform. 189 (2), 145-169, 2023.
    Journal metrics:
    Q3 Algebra and Number Theory (2022)
    Q3 Computational Theory and Mathematics (2022)
    Q3 Information Systems (2022)
    Q4 Theoretical Computer Science (2022)
2022
  1. Vincze, C., Oláh, M.: Finsler metrics and semi-symmetric compatible linear connections.
    J. Geom. 113 (3), 1-14, 2022.
    Journal metrics:
    Q3 Geometry and Topology
  2. Vincze, C., Oláh, M.: On generalized Berwald manifolds of dimension three.
    Publ. Math. Debr. 100 (3-4), 337-363, 2022.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Vincze, C.: On the extremal compatible linear connection of a generalized Berwald manifold.
    Aequ. Math. 96 (1), 53-70, 2022.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2021
  1. Pongrácz, A., Vincze, C.: On the Reconstruction of the Center of a Projection by Distances and Incidence Relations.
    J. Math. Imaging Vis. 63 (4), 443-456, 2021.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Computer Vision and Pattern Recognition
    Q2 Condensed Matter Physics
    Q2 Geometry and Topology
    Q2 Modeling and Simulation
    Q2 Statistics and Probability
2020
  1. Gselmann, E., Kiss, G., Vincze, C.: On a class of linear functional equations without range condition.
    Aequ. Math. 94 (3), 473-509, 2020.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Vincze, C.: On compatible linear connections with totally anti-symmetric torsion tensor of three-dimensional generalized Berwald manifolds.
    Beitr Algebra Geom. 61 117-128, 2020.
    Journal metrics:
    Q2 Algebra and Number Theory
    Q2 Geometry and Topology
  3. Vincze, C., Oláh, M., Lengyel, L.: On equidistant polytopes in the Euclidean space.
    Involve. 13 (4), 577-595, 2020.
  4. Vincze, C., Oláh, M., Alabdulsada, L.: On the divergence representation of the Gauss curvature of Riemannian surfaces and its applications.
    Rend. Circ. mat. Palermo. Ser. 2. 69 1-13, 2020.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  5. Vincze, C., Oláh, M.: On the extremal compatible linear connection of a Randers space.
    J. Geom. 111 (2), 1-16, 2020.
    Journal metrics:
    Q3 Geometry and Topology
2019
  1. Gselmann, E., Kiss, G., Vincze, C.: Characterization of field homomorphisms through Pexiderized functional equations.
    J. Differ. Equ. Appl. 25 (12), 1645-1679, 2019.
    Journal metrics:
    Q3 Algebra and Number Theory
    Q3 Analysis
    Q2 Applied Mathematics
  2. Vincze, C., Khoshdani, T., Gilani, S., Oláh, M.: On compatible linear connections of two-dimensional generalized Berwald manifolds: a classical approach.
    Commun. Math. 27 (1), 51-68, 2019.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
  3. Vincze, C., Khoshdani, T., Oláh, M.: On generalized Berwald surfaces with locally symmetric fourth root metrics.
    Balkan J. Geom. Appl. 24 (2), 63-78, 2019.
    Journal metrics:
    Q3 Geometry and Topology
  4. Vincze, C., Nagy, Á.: On the Average Taxicab Distance Function and Its Applications.
    Acta Appl. Math. 161 (1), 201-220, 2019.
    Journal metrics:
    Q2 Applied Mathematics
  5. Vincze, C.: On the taxicab distance sum function and its applications in discrete tomography.
    Period. Math. Hung. 79 (2), 177-190, 2019.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2018
  1. Vincze, C.: Analytic properties and the asymptotic behavior of the area function of a funk metric.
    Houst. J. Math. 44 (2), 495-520, 2018.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Vincze, C., Varga, A., Oláh, M., Fórián, L.: On computable classes of equidistant sets: equidistant functions.
    Miskolc Math. Notes. 19 (1), 677-689, 2018.
    Journal metrics:
    Q4 Algebra and Number Theory
    Q3 Analysis
    Q3 Control and Optimization
    Q4 Discrete Mathematics and Combinatorics
    Q3 Numerical Analysis
  3. Gselmann, E., Kiss, G., Vincze, C.: On functional equations characterizing derivations: methods and examples.
    Results Math. 73 (2), 1-23, 2018.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
  4. Vincze, C., Kovács, Z., Csorvássy, Z.: On the generalization of Erdős-Vincze's theorem about the approximation of regular triangles by polyellipses in the plane.
    Ann. Math. Inform. 49 181-197, 2018.
    Journal metrics:
    Q3 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
  5. Kiss, G., Laczkovich, M., Vincze, C.: The discrete Pompeiu problem on the plane.
    Monatsh. Math. 186 (2), 299-314, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2017
  1. Vincze, C.: Algebraic dependency of roots of multivariate polynomials and its applications to linear functional equations.
    Period. Math. Hung. 74 112-117, 2017.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Vincze, C.: An observation on Asanov's Unicorn metrics.
    Publ. Math. Debr. 90 (1-2), 251-268, 2017.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
Show all
updated: 2024-03-17, 01:18

SCImago quartiles of
scientific journal articles

Number of scientific articles: 61
Q1 3 (4.9%)
Q2 26 (42.6%)
Q3 14 (23%)
Q4 10 (16.4%)
N/A 8 (13.1%)
-
OK

SCImago subject areas and categories

Mathematics (53)
Mathematics (miscellaneous) (37)
Applied Mathematics (12)
Geometry and Topology (10)
Discrete Mathematics and Combinatorics (6)
Algebra and Number Theory (5)
Analysis (4)
Mathematical Physics (3)
Control and Optimization (2)
Modeling and Simulation (2)
Numerical Analysis (2)
Statistics and Probability (2)
Theoretical Computer Science (2)
Computer Science (6)
Computational Theory and Mathematics (3)
Computer Vision and Pattern Recognition (2)
Information Systems (2)
Computer Science (miscellaneous) (1)
Physics and Astronomy (5)
Physics and Astronomy (miscellaneous) (3)
Condensed Matter Physics (2)
Social Sciences (5)
Education (5)
Decision Sciences (1)
Management Science and Operations Research (1)

Genre chart

Year chart

Language chart

Journals

Show more

Other co-authors

Khoshdani, Tahere Reza
Csorvássy Zsófia Fruzsina
Show more